# SDR QXEA2017070600449

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 24,679 hours, 26,301 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Part number: 5521817EDC
- Condition: Inoperative
- Location: Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER PUSH BUTTON "SELECT" ADVISORY LIGHT DOES NOT ILLUMINATE. AUTOFEATHER SYSTEM TEST NORMAL.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE LAMPS IN THE SWITCH, OPS TESTED GOOD. RETURNED TO SERVICE.
